Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Optimum Growth in an Aggregative Model of Capital Accumulation

David Cass
The Review of Economic Studies
Vol. 32, No. 3 (Jul., 1965), pp. 233-240
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2295827
Page Count: 8
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Optimum Growth in an Aggregative Model of Capital Accumulation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
Part of Sustainability